# SDR REXA2015011900003

- Difficulty date: January 17, 2015
- Submitted: January 19, 2015
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 15,912 hours, 15,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 AT BRAKE CABLE PASS THROUGH CRACKED.  REPAIRED IAW REO 601R-53-11-563.
